# SDR MASA2012082635067

- Difficulty date: August 26, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 38,087 hours, 28,810 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLOOR LEVEL EMERGENCY PATH LIGHT STRIP INOP.  MAINTENANCE PLACED THE LIGHT STRIP (ONE SEGMENT ONLY) ON MEL.  REMOVED AND REPLACED POWER CABLE ASSY.
